Communications in Mathematical Physics

Intersections of random walks. A direct renormalization approach

Bertrand Duplantier

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 117, Number 2 (1988), 279-329.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161663

Mathematical Reviews number (MathSciNet)
MR0947005

Zentralblatt MATH identifier
0652.60073

Subjects
Primary: 60J15
Secondary: 82A25 82A41

Citation

Duplantier, Bertrand. Intersections of random walks. A direct renormalization approach. Comm. Math. Phys. 117 (1988), no. 2, 279--329. https://projecteuclid.org/euclid.cmp/1104161663


Export citation